# SDR COMA0460580

- Difficulty date: October 18, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 6,518 hours, 5,780 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P06
- Part serial: NMADB249
- Condition: Malfunctioned
- Location: Lt Eng Oil Press
- Part time: 6,518 hours, 5,782 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5651 LT ENGINE OIL PRESSURE WARNING.  REPLACED THE ENGINE OIL PUMP.
